# SDR CALA2025092509262

- Difficulty date: September 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 74,921 hours, 26,647 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 5818
- Condition: Faulted
- Location: Zone 400
- Part time: 48,727 hours, 18,787 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE COWL ANTI-ICE LIGHT ON AT 60KTS,  ABORTED TAKEOFF, LIGHT WENT OUT 160.1  POWER WAS PULLED BACK AND LIGHT WENT OFF. CREW UNABLE TO SAY WHICH SYSTEM HAD THE AMBER LIGHT ILLUMINATED.  CREW REPORTED UNABLE TO TELL WHICH SIDE, MAYBE RT BUT BOTH PILOTS UNABLE TO BE SURE.  OPENED BOTH NR 1 AND 2 ENGINE COWLS , INSPECTED ANTI-ICE SWITCH & VALVE CONNECTIONS , NO DEFECTS NOTED . PERFORMED GVI OF DUCTS, HARDLINES & HARDWARE IN THE ANTI-ICE SYSTEM , NO DEFECTS NOTED . LEADS TO REQUEST HIGH POWER RUNS OFF THE GATE FOR TROUBLESHOOTING.   REPLACED NR 2 ENGINE TAI VALVE, OPS CHECKED GOOD IAW AMM 30-21-11-400-80. OPS TESTED ANTI ICE AT POWER. LIGHT REMAINED DIM WITH SWITCH ON. NO FAULTS FOUND.
